Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2005 year

Fuchs inequalities for systems of linear differential equations with regular singular points, J. Math. Sci., 2007, V. 145(5), P. 5165-5172.

Download (134.7 KB)

Authors: Gontsov R.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site